# SDR VNAA2015080700010

- Difficulty date: August 7, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N216PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7882
- Aircraft time: 28,019 hours, 28,127 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 17300132
- Part serial: 28022
- Condition: Shorted
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CREW REPORTED GEAR WOULD NOT RETRACT.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, R & R RT OTBD MLG HARNESS AND PERFORMED CHECKS IAW STC ST03239AT AND AMM.  ACFT RELEASED FOR SERVICE.
